Cegrell classes on compact Kähler manifolds

Volume 91 / 2007

Sławomir Dinew Annales Polonici Mathematici 91 (2007), 179-195 MSC: 32U05, 32U40, 53C55. DOI: 10.4064/ap91-2-7


We study Cegrell classes on compact Kähler manifolds. Our results generalize some theorems of Guedj and Zeriahi (from the setting of surfaces to arbitrary manifolds) and answer some open questions posed by them.


  • Sławomir DinewInstitute of Mathematics
    Jagiellonian University
    Reymonta 4
    30-059 Krak/ow, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image